U.S. doctors online nowAsk doctors free
A member asked:

Serotonin syndrome? took tramadol with remeron (mirtazapine) last night now penis is hard to become erect and i cannot ejaculate? aslo hurts am i stuck this way?

1 doctor answer1 doctor weighed in
Dr. Bernard Seif
Clinical Psychology 40 years experience
No, you are not: "stuck." please report your symptoms to your doc and follow what he/she says about the use of your medication. If you don't make progress seek out a urologist. Peace and good health.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 2, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.